MAUDE Adverse Event Report: ST PAUL CADD ADMINISTRATION SET WITH FLOW STOP; SET, ADMINISTRATION, INTRAVASCULAR

ST PAUL CADD ADMINISTRATION SET WITH FLOW STOP; SET, ADMINISTRATION, INTRAVASCULAR
Model Number 21-7323-24
Medical Device Problem Code Insufficient Flow or Under Infusion (2182)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/13/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that a pump did not deliver the programmed volume.The event log says it delivered, but no drug was delivered after forty-eight hours.There was no patient injury.
 
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when required.
 
Additional Manufacturer Narrative
No product or photographic evidence were provided to aid in this investigation.As a result, a complaint investigation / product evaluation and problem confirmation cannot be performed.The complaint report offered insufficient details to determine whether this product functioned as intended, or was used in a manner consistent with its instructions for use (ifu) or failed to meet product specifications.Lacking any additional evidence, this complaint has been closed as unconfirmed.If the product is returned, the manufacturer will reopen this complaint for further investigation.A dhr review could not be performed in that no specific product was identified.No serial number was provided.This remediation mdr was generated under protocol (b)(4), as a result of warning letter cms# (b)(4).

Brand Name
CADD ADMINISTRATION SET WITH FLOW STOP
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
ST PAUL
1265 grey fox rd.
st. paul MN 55112
Manufacturer (Section G)
NULL
1265 grey fox rd.
st. paul MN 55112
Manufacturer Contact
jim vegel
6000 nathan lane north
minneapolis, MN 55442
MDR Report Key15685517
Report Number3012307300-2022-26391
Device Sequence Number12386515
Product Code FPA
UDI-Device Identifier10610586039614
UDI-Public10610586039614
Combination Product (Y/N)N
Initial Reporter CountryEI
PMA/510(K) Number
K040636
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/26/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number21-7323-24
Device Catalogue Number21-7323-24
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/21/2022
Supplement Date Received by Manufacturer01/06/2023
Initial Report FDA Received Date10/27/2022
Supplement Report FDA Received Date05/26/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown